# SDR HALA2012011300024

- Difficulty date: January 13, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 97,795 hours, 18,621 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Generator
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - ON POST FLIGHT FOUND ENGINE NR 2 GENERATOR FIELD OFF LIGHT ILLUMINATED.  ACCOMPLISHED BPCU BITE CHECK IAW AMM 24-22-00-745-071.  RERACKED GCU. RESET RT GENERATOR FIELD LIGHT.  RT ENGINE GROUND RUN-UP OK.  SYS VOLTAGE AND FREQUENCY NORMAL.
